# SDR TWAA0008808

- Difficulty date: May 26, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CABIN CORROSION ON FLOOR MEMBRANE AT LONGERON 18L, STA 560 TO 579 AND STA 541 TO 522.  REMOVED CORROSION PER SRM 51-10-3.  PRIMED PER 51-10-3.  REPAIRED PER SRM 53-01 FIG 4 PAGE 18.
